# SDR SWAA2024022355269

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,180 hours, 17,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY EXIT LIGHT LENS MISSING @ ROW 23ABC.<[01] INSTALLED AISLE EMERGENCY EXIT LIGHT LENS @ 23ABC PER AMM 33-51-00.
